Volume 2012

The existence and the stability of solutions for equilibrium problems with lower and upper bounds
Congjun Zhang, Jinlu Li, Zhenmin Feng
Volume 2012, Year 2012 Article ID jnaa-00135, 13 Pages
Published: 22 December 2012

Coupled fixed point theorems for generalized Meir-Keeler contractions in ordered partial metric spaces
Ali Erduran, Mohammad Imdad
Volume 2012, Year 2012 Article ID jnaa-00169, 17 Pages
Published: 18 November 2012

On the existence of nonnegative solutions of nonlocal boundary value problems for a class of fractional differential equations
Azizollah Babakhani
Volume 2012, Year 2012 Article ID jnaa-00164, 12 Pages
Published: 14 November 2012

Quasi Contraction and Fixed Points
Mehdi Roohi, Mohsen Alimohammady
Volume 2012, Year 2012 Article ID jnaa-00168, 6 Pages
Published: 27 October 2012

Metrizability of Cone Metric Spaces Via Renorming the Banach Spaces
M. Asadi, S. M. Vaezpour, B. E. Rhoades, H. Soleimani
Volume 2012, Year 2012 Article ID jnaa-00160, 5 Pages
Published: 28 September 2012

A subclass of harmonic univalent functions with positive coefficients associated with fractional calculus operator
A. L. Pathak, S. Porwal, R. Agarwal, R. Misra
Volume 2012, Year 2012 Article ID jnaa-00108, 11 Pages
Published: 24 September 2012

Common coupled coincidence and coupled fixed points in G-metric spaces
Wasfi Shatanawi, Mujahid Abbas, Hassen Aydi, Nedal Tahat
Volume 2012, Year 2012 Article ID jnaa-00162, 16 Pages
Published: 16 August 2012

Some Strong Sufficient Conditions for Cyclic Homogeneous Polynomial Inequalities of Degree Four in Real Variables
Vasile Cirtoaje, Yuanzhe Zhou
Volume 2012, Year 2012 Article ID jnaa-00151, 10 Pages
Published: 31 July 2012

Approximation of reconstruction formula for continuous wavelet and Weyl-Heisenberg frames
Ali Akbar Arefijamaal, Ghadir Sadeghi
Volume 2012, Year 2012 Article ID jnaa-00107, 11 Pages
Published: 31 July 2012

Generalized mildly nonconvex variational inequalities and its solvability
Balwant Singh Thakur, Suja Varghese
Volume 2012, Year 2012 Article ID jnaa-00146, 9 Pages
Published: 30 June 2012

Common fixed points for generalized contractive mappings in cone metric spaces
Hemant Kumar Nashine, Hassen Aydi
Volume 2012, Year 2012 Article ID jnaa-00133, 12 Pages
Published: 24 June 2012

A generalization of the regularization proximal point method
Oganeditse A. Boikanyo, Gheorghe Moroşanu
Volume 2012, Year 2012 Article ID jnaa-00129, 6 Pages
Published: 24 May 2012

Infinitely Many Weak Solutions for a Class of Two-point Boundary Value Systems
G.A. Afrouzi, A. Hadjian
Volume 2012, Year 2012 Article ID jnaa-00122, 8 Pages
Published: 23 May 2012

Orthogonal Stability of an Additive-quartic Functional Equation in Non-Archimedean Spaces
Seung Yeon Kang, Seon Woo Kim, Dong Hwan Lee, Bum Joon Son, C. Park, H. A. Kenary
Volume 2012, Year 2012 Article ID jnaa-00123, 14 Pages
Published: 30 April 2012

Fixed Points and Fuzzy Stability of Functional Equations Related to Inner Product
Sun-Young Jang, Choonkil Park, Hassan Azadi Kenary
Volume 2012, Year 2012 Article ID jnaa-00109, 15 Pages
Published: 30 April 2012

Common Fixed Point Theorems of C-distance on Cone Metric Spaces
A. Kaewkhao, W. Sintunavarat, P. Kumam
Volume 2012, Year 2012 Article ID jnaa-00137, 11 Pages
Published: 31 March 2012

On the Paper by A. Najati and S.-M. Jung: The Hyers-Ulam Stability of Approximately Quadratic Mapping on Restricted Domains
Elqorachi Elhoucien, Manar Youssef
Volume 2012, Year 2012 Article ID jnaa-00127, 10 Pages
Published: 31 March 2012

Common Fixed Points for Mappings in G-Cone Metric Spaces
Sushanta Kumar Mohanta
Volume 2012, Year 2012 Article ID jnaa-00120, 13 Pages
Published: 29 February 2012

Fixed Point Theory for Cyclic Weak $\phi-$contraction in Fuzzy Metric Spaces
D. Gopal, M. Imdad, C. Vetro, M. Hasan
Volume 2012, Year 2012 Article ID jnaa-00110, 11 Pages
Published: 29 February 2012

Existence Theorem for Vector Quasi-Variational-like Inequalities
Byung-Soo Lee, Salahuddin
Volume 2012, Year 2012 Article ID jnaa-00121, 9 Pages
Published: 30 January 2012

Common Fixed Point Theorems in Non-archimedean Fuzzy Metric Spaces
Naval Singh, Reena Jain, Hariom Dubey
Volume 2012, Year 2012 Article ID jnaa-00119, 6 Pages
Published: 27 January 2012